# SDR SWIA2018121245350

- Difficulty date: November 6, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 40,179 hours, 34,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND BETWEEN STR 21L AND 22L, 1 1/8" ABOVE 22L, 5.5" FORWARD OF FS 589.00. (C-CHECK) RO: 12/11/2018 COMPLIED WITH PERMANENT REPAIR OF DENT FOUND AT FS 589.00 AND ADDITIONAL DENT FOUND AT FS 580.00 IAW REO.
